# SDR SWAA2019071534791

- Difficulty date: July 9, 2019
- Submitted: July 15, 2019
- Operation: Air carrier
- Aircraft: N567WN
- Make and model: Boeing 737-7CT
- Aircraft serial: 32747
- Aircraft time: 57,302 hours, 28,521 cycles
- System (JASC): 2565 · Escape Slide
- Part: Bolt
- Part number: BACB30NM5K31
- Condition: Loose
- Location: L2 Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOOR EMERGENCY SLIDE COVER LOOSE.  SECURED BOLT IAW AMM.
